MathSciNet Relay Station
MathSciNet bibliographic data
MR2402032 (2009b:14024) 14E05 (13A30)
Hong, Jooyoun; Simis, Aron; Vasconcelos, Wolmer V. On the homology of two-dimensional elimination. J. Symbolic Comput. 43 (2008), no. 4, 275–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement